# SDR IPXA2017121324494

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 72,584 hours, 15,349 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AATB - AT TOP OF CLIMB FIRST OSERVED LVL 1 "BUS DC 3 OFF" FOLLOWED BY LVL 2" FCC 2A DATA FAULT" AND LVL1 ENG3 FADEC FAULT AND A ICE SENSOR FAIL AND SEL LSAS RIBOFF. YAW DMP UPR B OFF, A/P SINGLER & R RELAY R2 51 53 AND RCEB B1- 894 IAW MD11 MM 24 50 01 24 08 02 ESR 24 61 01 01 & 24 67 53 01
